Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularization of $A_{p}$ weights


Authors: Richard J. Bagby and Basem Masaedeh
Journal: Proc. Amer. Math. Soc. 131 (2003), 761-764
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-02-06861-2
Published electronically: October 15, 2002
MathSciNet review: 1937414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to approximate a given weight function in the class $A_{p}$ by weights that are bounded above by multiples of their infima in such a way that the $A_{p}$ constant is not increased. As an application, we show that the precise range of $p$ for which a given weight is in $A_{p}$ cannot be determined by extrapolating the $A_{p}$ constants.


References [Enhancements On Off] (What's this?)

  • 1. R. J. Bagby and B. Masaedeh, Optimal Extrapolation of Weight Conditions, Panamerican Mathematical Journal 7 (1997), Number 1, 55-63. MR 97k:42038
  • 2. H.-M. Chung, R. A. Hunt, and D. S. Kurtz, The Hardy-Littlewood maximal function on L(p,q) spaces with weights, Indiana Univ. Math. J. 31 (1982), 109-120. MR 83b:42021
  • 3. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 50:10670
  • 4. F. W. Gehring, The $L^{p}$-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277. MR 53:5861
  • 5. B. Muckenhoupt, Weighted inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 45:2461

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Richard J. Bagby
Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003
Email: rbagby@nmsu.edu

Basem Masaedeh
Affiliation: Department of Mathematics, Mu’tah University, Mu’tah, Jordan
Email: basmas_59@yahoo.com

DOI: https://doi.org/10.1090/S0002-9939-02-06861-2
Received by editor(s): September 12, 2001
Published electronically: October 15, 2002
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society